# SDR SCNA20230627196

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 62,967 hours, 33,563 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 702104: ALL FA INTERPHONES SHOCKED FA'S WHILE IN USE. - - - RESOLUTION: PERFORMED OPS CHECK IAW AMM 23-31-00. OPS CHECK NORMAL. OK TO CONTINUE SVC.
